Generic geometry

J.W. Bruce, P.J. Giblin

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)529-545
JournalThe American Mathematical Monthly
Volume90
Issue number8
Publication statusPublished - 1983

Cite this

Bruce, J. W., & Giblin, P. J. (1983). Generic geometry. The American Mathematical Monthly, 90(8), 529-545.
Bruce, J.W. ; Giblin, P.J. / Generic geometry. In: The American Mathematical Monthly. 1983 ; Vol. 90, No. 8. pp. 529-545.
@article{fdf3cae4bb154fd5a21384991e072406,
title = "Generic geometry",
author = "J.W. Bruce and P.J. Giblin",
year = "1983",
language = "English",
volume = "90",
pages = "529--545",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "8",

}

Bruce, JW & Giblin, PJ 1983, 'Generic geometry', The American Mathematical Monthly, vol. 90, no. 8, pp. 529-545.

Generic geometry. / Bruce, J.W.; Giblin, P.J.

In: The American Mathematical Monthly, Vol. 90, No. 8, 1983, p. 529-545.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Generic geometry

AU - Bruce, J.W.

AU - Giblin, P.J.

PY - 1983

Y1 - 1983

M3 - Article

VL - 90

SP - 529

EP - 545

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 8

ER -

Bruce JW, Giblin PJ. Generic geometry. The American Mathematical Monthly. 1983;90(8):529-545.